MathSciNet Relay Station
MathSciNet bibliographic data
MR887503 32A35 (30E05)
Berndtsson, Bo; Chang, Sun-Yung A.; Lin, Kai-Ching Interpolating sequences in the polydisc. Trans. Amer. Math. Soc. 302 (1987), no. 1, 161–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement